Perturbation bounds for singular values of matrices with singletons

Singer, Sanja (2012) Perturbation bounds for singular values of matrices with singletons. = Perturbation bounds for singular values of matrices with singletons. Journal of Mathematical Inequalities, 6 (4). pp. 601-613. ISSN 1846-579X. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. Kvartili JCR: Q2 (2012). .

Dummy article.pdf - Draft Version Jezik dokumenta:English

Download (79kB) | Preview
Official URL:


This paper considers bounds for the singular values of a matrix with a row- or columnsingleton if such an element is perturbed. A multiplicative approach to such perturbations may lead to sharper bounds than the usual additive Weyl bounds. These bounds immediately give the interlace property for the singular values. These results are used for perturbation bounds if a tridiagonal matrix with a zero diagonal is perturbed in the last pair of off-diagonal elements. Such perturbation bounds are then applied to bound perturbations of the eigenvalues and the first component of the eigenvectors, which has a direct application in the computation of the Gaussian quadrature formulae for compression splines. © Elemen, Zagreb.

Item Type: Article (["eprint_fieldopt_article_type_article" not defined])
Keywords (Croatian): Integration formulae; Matrices with singletons; Perturbations; Singular value inequalities
Subjects: NATURAL SCIENCES > Mathematics
Divisions: 1500 Chair of Mathematics
Indexed in Web of Science: Yes
Indexed in Current Contents: Yes
Citations JCR: 0 (30.4.2015.)
Quartiles: Q2 (2012)
Citations SCOPUS: 0 (30.4.2015.)
Date Deposited: 30 Apr 2015 10:55
Last Modified: 23 May 2017 11:20

Actions (login required)

View Item View Item


Downloads per month over past year